| Catalog Number |
09015272162 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys htlv-i/ii results from the cobas e 801 analytical unit while performing validation testing.The initial result was repeatedly positive using an abbot alinity system.The repeat result from the cobas e801 was 0.112 coi (non-reactive).No questionable result was reported outside of the laboratory.It was unknown which result was correct.
Additional Manufacturer Narrative
As the qc recovery was acceptable, there was no indication of a performance issue with the reagent.Because no independent confirmation testing was available, it cannot be assessed which result is correct.The elecsys htlv-i/ii assay performed within specifications.Per product labeling for the assay, single false negative results can occur and are within the sensitivity claim of the assay.